Pacific Journal of Mathematics

On the solvability of boundary and initial-boundary value problems for the Navier-Stokes system in domains with noncompact boundaries.

V. A. Solonnikov

Article information

Source
Pacific J. Math., Volume 93, Number 2 (1981), 443-458.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736272

Mathematical Reviews number (MathSciNet)
MR623575

Zentralblatt MATH identifier
0461.35070

Subjects
Primary: 35Q10
Secondary: 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Solonnikov, V. A. On the solvability of boundary and initial-boundary value problems for the Navier-Stokes system in domains with noncompact boundaries. Pacific J. Math. 93 (1981), no. 2, 443--458. https://projecteuclid.org/euclid.pjm/1102736272


Export citation

References

  • [1] J. Heywood, On uniqueness questions in the theory of viscous flow, Acta Math., 136 (1976), 61-102.
  • [2] O. A. Ladyzhenskaya and V. A. Solonnikov, Some problems of vector analysis and generalized formulations of boundary value problems for the Navier-Stokes equations, J. Soviet Math., 10 Number 2, August 1978. (Russian press date 3/9/1976).
  • [3] B. A. COJIOHHHKOB, K. H. njieuac, O Heoop>ix npocrpaHCTBax cojieHOHAajibHbix BeopB H o pa3peuiHMcH KpaeBo 3a,naHH ^HCHceMbi ypaBHemra HaBbe-Coca B o6jiacHX c HeoMaHbiMHrpaHHijaMH, 3a. HayH. ceMHH. JIOMH, 73 (1977), 136-151.
  • [4] O. A. JIabDeHCa, B. A. COJIOHHHKOB, O pa3peiHMcH Kpaebix H HaajibHo- KpaBbix 3aa AJIH ypaBHeHeHHft HaBbe-Coca B o6jiacx c HeoMaHbiMH rpaHHixaMH, BecTHHK JIy, 13 (1977), 39-47.
  • [5] E Stein, Singularintegrals and differentiability properties of functions, Princeton Univ. Press, Princeton, New Jersey, 1970.
  • [6] O. A. Jlabi>eHca5i, MaTeMaTHecKHe Bopocbi HHaMHKH BH3KOH Hec>KHMaeMOH H, MocKBa,faya", 1970.